# SDR REXA02002

- Difficulty date: April 4, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CREW RECEIVED FALSE INDICATION OF SMOKE IN THE CARGO AREA.  BOTTLES WHERE EXPENDED, CREW DECLARED EMERGENCY AND MADE AN UNSCHEDULED, UNEVENTFUL LANDING.  NO EVIDENCE OF SMOKE FOUND AIRCRAFT INSPECTED AND FERRIED TO MEMPHIS.  MAINTENANCE REMOVED AND REPLACED BOTH FORWARD AND AFT CARGO SMOKE DETECTORS, SYSTEM OPERATIONALLY CHECK WITH NO DEFECTS FOUND.  (M)
